# SDR FDEA200905281819

- Difficulty date: May 28, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832100208
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FLOOR STRUCTURE WEB C 47 , BEAM 1-2 LT/RT REPAIR PERFORMED BY CRACK STOP HOLE AND INSTALLING A DOUBLER IAW RAS 70520220/009/2009 ISS.A , APPROVED BY EA 6-5310-129165.
